Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 24 Ct

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 24 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 24-Count:Pain reliever/fever reducer (NSAID)Ibuprofen tablets, 200 mg Ideal as a pain reliever/fever reducer for adults and children 12 years and overNonsteroidal anti-inflammatory drug (NSAID)A strong medicine for aches and
...more >>

Ingredients

Ibuprofen/Colliodal/Silicon Dioxide/Corn Starch/Croscarmellose Sodium/Hypromellose/Iron Oxides/Microcrystalline Cellulose/Stearic Acid/Titanium Dioxide

Always refer to the actual package for the most accurate information